# SDR QMLA2023072520055

- Difficulty date: July 25, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 3,928 hours
- Engine: Allsn 250C47B
- Engine time: 7,381 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Transmission
- Part number: 407040006115FM
- Part serial: A504
- Condition: Making Metal
- Location: Main Rotor
- Part time: 9,324 hours
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

XMSN CHIP LIGHT CAME ON DURING CRUISE FLIGHT.
